Update on what is going on with me lately :(.
Apr 29, 2009
I have a Meniscus Tear and strained Ligament in my knee...got a cortisone injection and was told in about two weeks might have to get an MRI. The shot hurt like hell because he hit the bone and I could feel it even after he numbed it :(. I was told to keep it iced for a couple of days which I've already been doing and in 48 hrs it should be feeling better and to give him a call in two weeks and let him know how I'm doing.
He also put me on another antidepressant medicine which is Wellbutrin which I had in the past and couldn't tell it done anything for me but maybe it will with the Lexapro I'm on might do the trick, all I know is I want to get out of this mood I've been in for a couple of weeks.He says he's going to take me off the Lexapro eventually because I've been on it for about 2 yrs and now it doesn't seem like its working as well, so I guess I'll have to wait and see. His reasoning for what is going on with me is either Menopause rearing it's ugly head with the mood swings and being hot one minute and cold the next or that for the last 7 months since weight loss surgery that I've been on this high with losing the weight really fast and feeling good that now that it's slowing down and having pain in my knee is making me feel like I'm not doing as well and who knows maybe he is right! I just feel like I'm mad at the world at times and things seem to be getting on my last nerve! Has anyone else felt like this?
Okay well going to go kick back in the chair and rest my knee because the numbness is wearing off and starting to feel pain again.
Jun 20, 2008